Existence of solutions for 4p-order PDES

Moroccan Journal of Pure and Applied Analysis · Volume 8, Issue 2 (2022) · pp. 179–190

DOI: 10.2478/mjpaa-2022-0013

Abstract

<jats:title>Abstract</jats:title>
<jats:p>In this paper, we study the following nonlinear eigenvalue problem:
<jats:disp-formula>
<jats:alternatives>
<jats:graphic xmlns:xlink="http://www.w3.org/1999/xlink" xlink:href="graphic/j_mjpaa-2022-0013_eq_001.png"/>
<m:math xmlns:m="http://www.w3.org/1998/Math/MathML" display="block">
<m:mrow>
<m:mrow>
<m:mo>{</m:mo>
<m:mrow>
<m:mtable>
<m:mtr>
<m:mtd>
<m:mrow>
<m:msup>
<m:mrow>
<m:mi mathvariant="normal">Δ</m:mi>
</m:mrow>
<m:mrow>
<m:mn>2</m:mn>
<m:mi>p</m:mi>
</m:mrow>
</m:msup>
<m:mi>u</m:mi>
<m:mo>=</m:mo>
<m:mi>λ</m:mi>
<m:mi>m</m:mi>
<m:mrow>
<m:mo>(</m:mo>
<m:mi>x</m:mi>
<m:mo>)</m:mo>
</m:mrow>
<m:mi>u</m:mi>
<m:mi> </m:mi>
<m:mi> </m:mi>
<m:mi> </m:mi>
<m:mi>i</m:mi>
<m:mi>n</m:mi>
<m:mi> </m:mi>
<m:mi> </m:mi>
<m:mi mathvariant="normal">Ω</m:mi>
<m:mo>,</m:mo>
</m:mrow>
</m:mtd>
</m:mtr>
<m:mtr>
<m:mtd>
<m:mrow>
<m:mi>u</m:mi>
<m:mo>=</m:mo>
<m:mi mathvariant="normal">Δ</m:mi>
<m:mi>u</m:mi>
<m:mo>=</m:mo>
<m:mo>…</m:mo>
<m:msup>
<m:mrow>
<m:mi mathvariant="normal">Δ</m:mi>
</m:mrow>
<m:mrow>
<m:mn>2</m:mn>
<m:mi>p</m:mi>
<m:mo>−</m:mo>
<m:mn>1</m:mn>
</m:mrow>
</m:msup>
<m:mi>u</m:mi>
<m:mo>=</m:mo>
<m:mn>0</m:mn>
<m:mi> </m:mi>
<m:mi> </m:mi>
<m:mi> </m:mi>
<m:mi> </m:mi>
<m:mi>o</m:mi>
<m:mi>n</m:mi>
<m:mi> </m:mi>
<m:mi> </m:mi>
<m:mo>∂</m:mo>
<m:mi mathvariant="normal">Ω</m:mi>
<m:mo>.</m:mo>
</m:mrow>
</m:mtd>
</m:mtr>
</m:mtable>
</m:mrow>
</m:mrow>
</m:mrow>
</m:math>
<jats:tex-math>\left\{ {\matrix{ {{\Delta ^{2p}}u = \lambda m\left( x \right)u\,\,\,in\,\,\Omega ,} \cr {u = \Delta u = \ldots {\Delta ^{2p - 1}}u = 0\,\,\,\,on\,\,\partial \Omega .} \cr } } \right.</jats:tex-math>
</jats:alternatives>
</jats:disp-formula>
Where Ω is a bounded domain in ℝ<jats:italic>
<jats:sup>N</jats:sup>
</jats:italic> with smooth boundary ∂ Ω, <jats:italic>N ≥</jats:italic> 1, <jats:italic>p</jats:italic> ∈ ℕ<jats:sup>*</jats:sup>, <jats:italic>m</jats:italic> ∈ <jats:italic>L<jats:sup>∞</jats:sup>
</jats:italic> (Ω), <jats:italic>µ</jats:italic>{<jats:italic>x</jats:italic> ∈ Ω: <jats:italic>m</jats:italic>(<jats:italic>x</jats:italic>) &gt; 0} ≠ 0, and Δ<jats:sup>2</jats:sup>
<jats:italic>
<jats:sup>p</jats:sup>u</jats:italic> := Δ (Δ...(Δ<jats:italic>u</jats:italic>)), 2<jats:italic>p</jats:italic> times the operator Δ.</jats:p>
<jats:p>Using the Szulkin’s theorem, we establish the existence of at least one non decreasing sequence of nonnegative eigenvalues.</jats:p>